# SDR QXEA2011040400261

- Difficulty date: March 29, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 5,886 hours, 6,618 cycles
- Engine: Pwc PW150A
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR WILL NOT OPEN FROM THE INSIDE OF THE ACFT.  LUBED AFT SERVICE DOOR HANDLE AS REQUIRED.  OPERATED SEVERAL TIMES WITH NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.  NO PARTS REPLACED.
